# SDR DL75K050790

- Difficulty date: December 15, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 58,097 hours, 27,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: G1020
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 CABIN EMERGENCY FLASHLIGHT CHARGE LOW.  REPLACED FLASHLIGHT BATTERY.
